MathSciNet Relay Station
MathSciNet bibliographic data
MR1834351 (2002j:03056) 03E50 (03E05 03E15 03E35)
Woodin, W. Hugh The continuum hypothesis. I. Notices Amer. Math. Soc. 48 (2001), no. 6, 567–576.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement